# SDR GAIA9810

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT CLT, THE L-1 DOOR EMERGENCY EXIT LIGHT WAS REPORTED INOP.  REMOVED AND REPLACED BULBS.  SYSTEM TESTED AND CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
